# SDR IPXA2014052783043

- Difficulty date: April 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 13,895 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION, LEFT WING LOWER STRINGER 32 CRACKED AT XORS 917.2.  REPAIRED STRINGER IAW EA 011-5710-01-A5308, REV I/R AND EO MD11-5710- 54413-A.
